Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

April 10, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Apr 10, 2021, 9:16 PM EDT for Palm Beach County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2021, 9:16 PM EDT (01:16 UTC)
Expired
Apr 10, 2021, 10:00 PM EDT
In force
44 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

819 
WWUS82 KMFL 110116
SPSMFL

Special Weather Statement
National Weather Service Miami FL
916 PM EDT Sat Apr 10 2021
 
FLZ067-068-071-072-168-172-110200-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
916 PM EDT Sat Apr 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 1000 PM EDT...

* At 916 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Loxahatchee Groves, or near
  Wellington, moving east at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
  Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
  Wellington, Jupiter, Margate, Palm Beach Gardens, Lake Worth,
  Riviera Beach, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea,
  Tequesta and Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2644 8003 2611 8008 2649 8066 2696 8024
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 0116Z 270DEG 35KT 2671 8030 

$$

HVN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 10, 7:49 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 10, 7:49 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
749 PM EDT Sat Apr 10 2021

.AVIATION(00Z TAFS)...
Scattered showers and thunderstorms will continue across Palm
Beach and northern Broward counties this evening. Periods of MVFR
or IFR conditions are possible in and around any shower or
thunderstorm. A cold front will bring additional chances of
showers and thunderstorms across the region on Sunday. Winds will
remain gusty as well out of the south southwest on Sunday across
all terminals.

&&

.UPDATE...
Updated the current forecast based on radar trends. Scattered
showers and thunderstorms continue this evening across portions of
Palm Beach and northern Broward counties. These storms could
contain gusty winds, small hail, and heavy downpours. An
additionalround of showers and thunderstorms associated with a
decaying MCS will start to move into the northern and western
areas this evening. These storms will continue to weaken as they
push southeastward through the rest of the evening and into the
overnight hours. A cold front will continue to push closer to the
area on Sunday. This will trigger additional chances of showers
and thunderstorms especially during the afternoon and evening
hours. There will be enough instability in place to support some
strong to possibly severe thunderstorms during this time frame.
The strongest storms could contain gusty winds, heavy downpours,
and hail.

&&

.PREV DISCUSSION... (Issued 307 PM EDT Sat Apr 10 2021)

..A Few Severe Thunderstorms Possible Sunday...

SHORT TERM (This Evening through Sunday)...

The lengthy trial of quiet weather ends today. First, we are
watching along the Atlantic sea breeze, specifically over Broward
and Palm Beach Counties where CAMs indicate some convective
development this afternoon and perhaps early evening. Mid-levels are
cool so some small hail and perhaps with shear values increasing
later a funnel cloud or two wouldn't be impossible...along with a
damaging wind gust or two. Secondary concerns would be localized
ponding on roadways due to heavy rainfall, but this would be
concentrated only within the more urbanized locations in the metro.

Outside of the possible sea breeze generated convection, there is
currently a MCS pushing through the central Gulf Coast and Panhandle
region. Mesoscale models are in agreement that this feature will
eventually dive southward. It should arrive within our Gulf waters
sometime around 8-10pm tonight if current projections are correct. A
nice upper level impulse along with some jet dynamics will help
maintain the MCS through the day, however, as it begins to near our
area the impacts of both will decrease. Still, can't rule out a
strong wind report or two over Collier County.

Outside of a few isolated showers and maybe a rumple of thunder
tonight, it should be mostly quiet after the MCS decays or moves
just west of our CWFA. The next round of storms will begin to
develop upstream early Sunday in closer proximity to the cold front
and where the best jet dynamics resides. Just looking over a few
parameters ahead of another possible MCS tomorrow, instability looks
moderate (in some cases around 3,000 J/KG) and bulk shear values
becoming sufficient (40-50kt), think that there will some strong to
possibly severe storms within this feature. With the upper level
heights falling/cold air advecting upstairs...hail will be possible
along with strong gusty winds and as a secondary threat localized
flooding within metro areas.

There very well could be a second round of showers and storms with
some prior model data (WRF3km) suggesting this. However, latest HRRR
guidance suggests that scenario is becoming less likely. Timing
appears to be early afternoon first impacting the Lake Okeechobee
region before settling southward through Miami-Dade and Mainland
Monroe through the end of the period.

LONG TERM...

Sunday Night and Monday...

Showers and thunderstorms may be ongoing early Sunday evening as
the first mesoscale convective system (MCS) or its remnants push
south through southern portions our area and/or the Atlantic
waters. Thereafter the weather picture becomes murkier for late
Sunday night into Monday morning. The high resolution convection
allowing models nominally suggest the development of a secondary
thunderstorm cluster over the eastern Gulf waters around 00-03z
before bringing it southeast into central/south Florida during the
overnight (generally after 10 PM) hours. That said most (but not
all) of the solutions show these storms weakening with time
leading to uncertainty in QPF/impacts across our area. So while
we can't rule out the potential for strong thunderstorms overnight
any severe risk is highly conditional and dependent upon how
worked over the environment is from the previous convection. Keep
up with forecast changes. Rain chances should decrease from north
to south through midday on Monday as the cold front pushes towards
the Florida Straits thus allowing drier air to filter into the
area.

Tuesday and Wednesday...

Northwesterly flow should prevail aloft as surface high pressure
centers in the Atlantic waters just north of the Bahamas. This
should result in generally quiet weather across the region. With no
really notable cold air advection behind the front temperature
readings will remain just a little above seasonal means with highs
in the 80s to around 90 (warmest towards inland SW FL) and lows in
the 60s and 70s.

Thursday through Saturday...

A progressive flow pattern evolves aloft as a series of southern
stream perturbations cross the southern CONUS. There remains low
predictability in timing when the best rain/storm chances are for
our area but with warm temperatures and increasing moisture rain
chances look to be in the cards at some point during this period.

AVIATION(18Z TAFS)...

Mainly VFR conditions expected. There could be convection develop
along the Atlantic sea breeze for Palm beach and Broward terminals
this afternoon. Additionally, APF may experience a shot at
convection later this evening as well. Covered both opportunities
with VCTS until more timing confidence is realized. Southerly winds
has picked up today with some gusts up to around 20 knots at times,
especially along the coasts.

MARINE...

Cautionary headlines for both the Atlantic and Gulf waters as
surface winds increase out ahead of an approaching cold front. As
the front nears and pushes through the region, scattered showers and
thunderstorms will be possible over all south Florida waters. The
strongest activity will produce frequent cloud-to-water lightning,
heavy rainfall (limiting visibility) along with perhaps small hail
and damaging wind gusts. Cautionary headlines may be needed behind
the front as well, but due to a rather lackluster pressure gradient,
SCA threshold likely will not be met. Favorable marine conditions
expected early next week through the end of the period.

BEACHES...

There is a high risk of rip currents along the Atlantic Coast today.
Additionally, with scattered showers and thunderstorms developing
over the next day or two, lightning may become a hazard.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  87  72  89 /  30  70  70  40
West Kendall     72  88  71  90 /  30  70  70  40
Opa-Locka        73  87  70  88 /  30  70  70  40
Homestead        72  86  70  88 /  30  70  70  40
Fort Lauderdale  74  86  71  88 /  20  70  70  40
N Ft Lauderdale  72  86  70  87 /  20  70  70  40
Pembroke Pines   73  87  70  89 /  30  70  70  40
West Palm Beach  71  87  69  86 /  30  70  60  30
Boca Raton       73  85  70  88 /  30  70  60  40
Naples           71  82  70  85 /  50  50  60  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for FLZ168-172-173.

AM...Small Craft Advisory until 8 AM EDT Sunday for AMZ650-670.

GM...None.
&&

Update/Aviation...CWC
Tonight/Sunday and Marine...Frye
Sunday Night through Saturday...SPM

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 10, 4:29 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
429 PM EDT Sat Apr 10 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110830-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
429 PM EDT Sat Apr 10 2021

...Isolated Strong Thunderstorm Possible...
...High Risk of Rip Currents Along the Atlantic Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a high risk of rip currents along the Atlantic
Beaches.

Thunderstorms: An isolated strong thunderstorm may be possible,
especially across portions of Palm Beach County this evening. Strong
winds and small hail are the primary concerns, but also ponding of
roadways in the heaviest activity may be possible in the metro.
Additionally, there will be a conditional threat of thunderstorms
with the potential to produce gusty winds along the Gulf coast later
this evening as a line of storms drops southward along the Gulf coast
side of the Florida Peninsula.

Flooding: There could be some localized flooding across the urban
areas of Palm Beach County this evening associated with stronger
showers or thunderstorms.

Waterspouts: Waterspouts may be possible tonight across the Gulf
Waters, Lake Okeechobee, and even the Atlantic waters adjacent to
Palm Beach County.

Wind: Winds could approach 20 knots over the Atlantic Waters east of
Palm Beach County through tonight. Strong wind gusts are also
possible in any thunderstorm activity tonight across Palm Beach
County as well as the Gulf waters and Gulf Coast.

Hail: There could be some small hail in the strongest thunderstorms
across portions of metro Palm Beach County this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Strong to possibly severe thunderstorms are possible for the second
half of the weekend. Lightning, heavy rainfall, gusty winds, and hail
are the primary hazards.

A High Risk of rip currents is likely along most of the Atlantic
Coast beaches through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed at this time.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 10, 7:09 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Miami FL
709 PM EDT Sat Apr 10 2021

FLZ067-068-071-110000-
Inland Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
709 PM EDT Sat Apr 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR PALM BEACH COUNTY UNTIL 800 PM
EDT...

* At 709 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  east of Canal Point to near Okeelanta. Movement was east at 20 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Wellington, Palm Beach Gardens, Belle Glade, Canal Point, Royal
  Palm Beach, Okeelanta, Loxahatchee NWR, Belle Glade Camp, Holey
  Land Wildlife Refuge, North County Airport, Loxahatchee Groves,
  Lion Country Safari Park, The Acreage, Fremd Village-Padgett
  Island, Caloosa and Jupiter Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8030 2633 8084 2696 8058 2696 8019
TIME...MOT...LOC 2309Z 250DEG 16KT 2684 8049 2660 8063

CWC
Special weather statement, Apr 10, 7:47 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Miami FL
747 PM EDT Sat Apr 10 2021

FLZ067-068-071-072-168-172-110030-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
747 PM EDT Sat Apr 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND PALM BEACH
COUNTIES UNTIL 830 PM EDT...

* At 746 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  North County Airport to 10 miles southeast of Holey Land Wildlife
  Refuge. Movement was northeast at 25 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Coral Springs, West Palm Beach, Pompano Beach, Boca Raton,
  Deerfield Beach, Boynton Beach, Delray Beach, Wellington, Jupiter,
  Margate, Palm Beach Gardens, Lake Worth, Riviera Beach, Lighthouse
  Point, Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean
  Ridge and Coconut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2623 8003 2623 8068 2696 8038 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 2346Z 227DEG 39KT 2691 8024 2634 8058

CWC
Special weather statement, Apr 10, 8:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
846 PM EDT Sat Apr 10 2021

FLZ067-068-071-072-168-172-110130-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
846 PM EDT Sat Apr 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 930 PM EDT...

* At 846 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Lake
  Worth to near East Toll Gate On Alligator Alley. Movement was east
  at 45 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
  Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton
  Beach, Delray Beach, Tamarac, Margate, Lake Worth, Lighthouse
  Point, Palm Beach, Lauderdale-By-The-Sea, Highland Beach, Ocean
  Ridge and Lauderhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2662 7936 2610 8003 2612 8063 2673 7998
TIME...MOT...LOC 0046Z 281DEG 37KT 2661 7998 2622 8049

SPM
Special weather statement, Apr 10, 8:51 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
851 PM EDT Sat Apr 10 2021

FLZ066>068-168-110130-
Hendry FL-Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
851 PM EDT Sat Apr 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDRY AND NORTHERN PALM
BEACH COUNTIES UNTIL 930 PM EDT...

* At 851 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 9 miles
  southeast of Indiantown to Lake Harbor. Movement was east at 35
  mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
  Glade, Pahokee, South Bay, Lake Harbor, Canal Point, Royal Palm
  Beach, North Palm Beach, Lake Park, Okeelanta, Belle Glade Camp,
  North County Airport, Loxahatchee Groves, Lion Country Safari Park,
  The Acreage, Fremd Village-Padgett Island and Philo Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2650 8078 2668 8097 2696 8060 2696 8014
      2697 8013 2679 8004
TIME...MOT...LOC 0051Z 290DEG 54KT 2691 8041 2669 8082

CWC
Special weather statement, Apr 10, 9:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
916 PM EDT Sat Apr 10 2021

FLZ067-068-071-072-168-172-110200-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
916 PM EDT Sat Apr 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 1000 PM EDT...

* At 916 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Loxahatchee Groves, or near
  Wellington, moving east at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
  Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
  Wellington, Jupiter, Margate, Palm Beach Gardens, Lake Worth,
  Riviera Beach, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea,
  Tequesta and Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2644 8003 2611 8008 2649 8066 2696 8024
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 0116Z 270DEG 35KT 2671 8030

HVN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Apr 10, 8:46 PM EDTSpecial Marine WarningMFL44 min
Apr 10, 8:46 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 10, 8:51 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Apr 10, 8:55 PM EDTSpecial Marine WarningMFL65 min
Apr 11, 9:22 AM EDTSmall Craft AdvisoryMFL17 hr
Apr 11, 1:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Apr 11, 1:58 PM EDTSpecial Weather StatementMFLGlades47 min
Apr 11, 2:05 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 2:25 PM EDTSevere Thunderstorm WarningMFLGlades35 min
Apr 11, 2:33 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Apr 11, 2:39 PM EDTSevere Thunderstorm WarningMFLPalm Beach66 min
Apr 11, 2:47 PM EDTSpecial Weather StatementMFLGlades43 min
Apr 11, 2:49 PM EDTSpecial Marine WarningMFL86 min
Apr 11, 2:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach64 min
Apr 11, 3:04 PM EDTSpecial Weather StatementMFLGlades41 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLGlades, Hendry45 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLBroward60 min
Apr 11, 3:32 PM EDTSpecial Marine WarningMFL58 min
Apr 11, 3:39 PM EDTSpecial Marine WarningMFL96 min
Apr 11, 3:50 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 4:08 PM EDTSpecial Marine WarningMFL97 min
Apr 11, 4:12 PM EDTSpecial Weather StatementMFLHendry48 min
Apr 11, 4:14 PM EDTSpecial Weather StatementMFLBroward61 min
Apr 11, 4:18 PM EDTSevere Thunderstorm WarningMFLBroward40 min
Apr 11, 4:35 PM EDTSpecial Weather StatementMFLBroward55 min
Apr 11, 4:56 PM EDTSpecial Weather StatementMFLCollier49 min
Apr 11, 5:06 PM EDTSpecial Marine WarningMFL84 min
Apr 11, 5:15 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Apr 11, 5:16 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:24 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade36 min
Apr 11, 5:46 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:49 PM EDTSpecial Weather StatementMFLMonroe41 min
Apr 11, 6:09 PM EDTSevere Thunderstorm WarningMFLMiami-Dade36 min
Apr 11, 6:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Apr 11, 6:31 PM EDTSpecial Weather StatementMFLMonroe44 min
Apr 11, 6:35 PM EDTSpecial Marine WarningMFL55 min
Apr 11, 6:38 PM EDTSpecial Marine WarningMFL67 min
Apr 11, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 11, 7:31 PM EDTSpecial Marine WarningMFL59 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.